... my pharmasist told me was that it could take up to 3 wks before he would have any. I don't know what to do... go back to my Dr and let him know? What would b some alternative med he could give me. I don't want to go into withdrawals over this.
This is the governments fault. They are watching how much pharmacies are filling. Its bull, they don't care if we go into withdrawals or what happens to us, because in their minds its our fault there are drugs on the street. I would definately go back to the dr and tell him. The docs need to start complaining that their patients can't get their meds, maybe the government would listen to them.
- Oxymorphone Information for Consumers
- Oxymorphone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxymorphone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have developed painful pus-filled cysts in my groin area since taking Adderall on a regular basis?
Posted 5 Jan 2010 • 1 answer
Posted 16 Mar 2010 • 1 answer
Posted 10 Aug 2010 • 1 answer
Posted 15 Nov 2011 • 1 answer
Posted 26 Jun 2013 • 1 answer